# SDR DALA2017052104166

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT HORIZONTAL STABILIZER AT HSS 92.70 RIB, THE FIRST RIB STIFFENER FROM THE FRONT SPAR, CRACKED.  MAINTENANCE ACCOMPLISHED A RIB STIFFENER REPAIR IAW ERA 558406-14.
